# SDR ASAA2017111922634

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 14,356 hours, 4,698 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bracket
- Part number: 332A29307
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LOOSE FWD BRACKET BELOW START VALVE FOR LOWER PNEUMATIC STARTER DUCT. GROUNDED - YES. REMOVED FWD BRACKET BELOW START VALVE, FOUND BOTH BOTTOM FASTENER HOLES ON BRACKET AND BOTTOM FASTENER HOLE ON FAN FRAME FOR THE STARTER DUCT BRACKET BELOW START VALVE ELONGATED. MEASURED MOUNTING HOLES IN FAN CASE & FOUND WITHIN LIMITS REF B737-900 AMM 72-23-05-700-801-F00. REPLACED MOUNTING BRACKET.
